MathSciNet Relay Station
MathSciNet bibliographic data
MR3072807 53C44 (14J45 32Q15 32W20 58E11)
Zhu, Xiaohua Stability of Kähler-Ricci flow on a Fano manifold. Math. Ann. 356 (2013), no. 4, 1425–1454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement